Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Nonparaxial spatial solitons and propagation-invariant pattern solutions in optical Kerr media

Not Accessible

Your library or personal account may give you access

Abstract

We investigate nonlinear propagation in the presence of the optical Kerr effect by relying on a rigorous generalization of the standard parabolic equation that includes nonparaxial and vectorial terms. We show that, in the 1+1D case, both soliton and propagation-invariant pattern solutions exist (while the standard hyperbolic-secant function is not a solution).

© 2004 Optical Society of America

Full Article  |  PDF Article
More Like This
Nonparaxial dark solitons in optical Kerr media

Alessandro Ciattoni, Bruno Crosignani, Shayan Mookherjea, and Amnon Yariv
Opt. Lett. 30(5) 516-518 (2005)

Nonparaxial equation for linear and nonlinear optical propagation

B. Crosignani, P. Di Porto, and A. Yariv
Opt. Lett. 22(11) 778-780 (1997)

Helmholtz dark solitons

P. Chamorro-Posada and G. S. McDonald
Opt. Lett. 28(10) 825-827 (2003)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (3)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (12)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved